# SDR DLM90100798

- Difficulty date: March 27, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 40,042 hours, 21,600 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG FLOOR PROX ESCAPE PATH LIGHTING BY SEAT 03C LOOSE, 2 ADJACENT WHITE LIGHTS INOP.  FOUND BOTH BULBS BURNED OUT.  RELAMPED SAME.  OPS NORMAL AT THIS TIME.  MCO AND PLACARD REMOVED.
